# SDR 8HBR20220722045

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N8340S
- Make and model: Robsin R22BETA
- Aircraft serial: 2640
- Aircraft time: 10,701 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Seal
- Part number: A9661
- Condition: Faulty
- Location: Sprag Clutch
- Part time: 558 hours
- Component: Sprag Clutch, Robsin
- Component part number: A1882
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND THE AFT SPRAG CLUTCH SEAL MIGRATED OUT OF THE RETAINER DURING HIS POST FLIGHT INSPECTION.
